# SDR YT2R631356

- Difficulty date: August 16, 2002
- Submitted: October 4, 2002
- Operation: General aviation
- Aircraft: N407KA
- Make and model: Bell 407
- Aircraft serial: 53121
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 407375001105
- Part serial: 0150
- Condition: Failed
- Location: Mgt
- Part time: 592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR HAS FAILED (FALSE EXCEEDANCES THAT CANNOT BE CLEARED).  WHEN LAPTOP IS CONNECTED GET AN ERROR SAYING THAT IP ADDRESS IN NOT CORRECT.
